Abstract and Applied Analysis

Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications

Jamshaid Ahmad, Chakkrid Klin-Eam, and Akbar Azam

Full-text: Open access

Abstract

In this paper, we introduce the notion of multivalued contractive mappings in complex valued metric space and prove common fixed point theorems for two multivalued contractive mappings in complex valued metric spaces without using the notion of continuity. Our results improve and extend the results of Azam et al. (2011).

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 854965, 12 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512232

Digital Object Identifier
doi:10.1155/2013/854965

Mathematical Reviews number (MathSciNet)
MR3147829

Zentralblatt MATH identifier
07095439

Citation

Ahmad, Jamshaid; Klin-Eam, Chakkrid; Azam, Akbar. Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications. Abstr. Appl. Anal. 2013 (2013), Article ID 854965, 12 pages. doi:10.1155/2013/854965. https://projecteuclid.org/euclid.aaa/1393512232


Export citation

References

  • S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  • S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009.
  • A. Latif and F. Y. Shaddad, “Fixed point results for multivalued maps in cone metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 941371, 2010.
  • E. Karap\inar, “Some nonunique fixed point theorems of Ciric type on cone metric spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010.
  • E. Karapinar, P. Kumam, and W. Sintunavarat, “Coupled fixed point theorems in cone metric spaces with a $c$-distance and applications,” Fixed Point Theory and Applications, vol. 2012, article 194, 2012.
  • A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011.
  • F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012.
  • W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012.
  • M. Abbas, M. Arshad, and A. Azam, “Fixed points of asymptotically regular mappings in complex-valued metric spaces,” Georgian Mathematical Journal, vol. 20, no. 2, pp. 213–221, 2013.
  • M. Abbas, B. Fisher, and T. Nazir, “Well-Posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space,” Numerical Functional Analysis and Optimization, vol. 243, 2011.
  • M. Arshad and J. Ahmad, “On multivalued contractions in cone metric spaces with out normality,” The Scientific World Journal, vol. 2013, Article ID 481601, 3 pages, 2013.
  • C. Klin-eam and C. Suanoom, “Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013.
  • M. A. Kutbi, J. Ahmad, and A. Azam, “On fixed points of $\alpha $ -$\psi $-contractive multivalued mappings in cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 313782, 6 pages, 2013.
  • M. A. Kutbi, J. Ahmad, N. Hussain, and M. Arshad, “Common fixed point results for mappings with rational expressions,” Abstract and Applied Analysis, vol. 2013, Article ID 549518, 11 pages, 2013.
  • W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, article 49, 2013.
  • K. Sitthikul and S. Saejung, “Some fixed point theorems in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 189, 2012. \endinput